# SDR 2007FA0000114

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: General aviation
- Aircraft: N83M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 557
- Aircraft time: 3,525 hours, 2,061 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: W70120TE
- Condition: Loose
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE CONNECTOR IN MAIN WHEEL WELL COMING LOOSE, RESULTING IN FUEL LEAKING INTO WHEEL WELL.REFERENCE MFG ILLUSTRATED PARTS CATALOG; 28-26-00, FIGURE 5, PAGE 2, ITEM 205, PN W701-20TE.  WE ARE HAVING THIS PROBLEM ON MORE THAN ONE OF OUR AIRCRAFT.  THERE IS NO WAY TO SAFETY THIS FITTING.  THIS SITUATION COULD RESULT IN FUEL BEING SPRAYED ON A HOT BRAKE RESULTING IN A FIRE.
